# SDR WRNA200800005

- Difficulty date: February 5, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 104,513 hours, 19,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Broken
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO LOADING, LOADED PALLET CONTACTED AND BROKE RIB, RIGHT HAND SIDE AT STA 1760, 8 FEET ABOVE WATER LINE.  ACCOMPLISHED UNPRESSURIZED FERRY FLIGHT TO OSCODA MICHIGAN FOR REPAIRS.  REPAIR ACCOMPLISHED IAW B747 SRM 51-40-03 FIGURE 2.  AIRCRAFT RETURNED TO SERVICE.
